Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A generalization of the classical partition theorems

Author: George E. Andrews
Journal: Trans. Amer. Math. Soc. 145 (1969), 205-221
MSC: Primary 10.48
MathSciNet review: 0250995
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Alder, The nonexistence of certain identities in the theory of partitions and compositions, Bull. Amer. Math. Soc. 54 (1948), 712-722. MR 0025501 (10:16c)
  • [2] G. E. Andrews, A generalization of the Göllnitz-Gordon partition theorems, Proc. Amer. Math. Soc. 18 (1967), 945-952. MR 0219497 (36:2578)
  • [3] G. E. Andrews, q-difference equations for certain well-poised basic hypergeometric series, Quart. J. Math. Oxford Ser. (2) 19 (1968), 433-447. MR 0237831 (38:6112)
  • [4] B. Gordon, A combinatorial generalization of the Rogers-Ramanujan identities, Amer. J. Math. 83 (1961), 393-399. MR 0123484 (23:A809)
  • [5] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, Oxford, 1960.
  • [6] I. J. Schur, Zur additiven Zahlentheorie, S.-B. Deutsch. Akad. Wiss. Berlin Math.-Mat. Kl. (1926), 488-495.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society